About three weeks ago, I was prescribed hydro/triamterene for fluid in the ear (hydrops) I also take 20 mg of citalopram for anxiety. Is it safe to take these two medications? I noticed a moderate interaction warning and I'm a bit concerned. Thank you
There are moderate interactions:
Moderate Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.
Click on the link to view your interaction:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2012 • 3 answers
Posted 14 Mar 2013 • 1 answer
Hydrochlorothiazide/Triamterene - Can this medication cause severe leg pain and leg jerking at night
Posted 21 Oct 2016 • 0 answers
Hydrochlorothiazide/triamterene - my husband is taking this medication but has a skin allergy to it?
Posted 13 Jan 2017 • 0 answers
Posted 25 Feb 2017 • 1 answer